| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 29-32


A. Shafieinejad, F. Hendessi, A. Gulliver
      A structure for fast data encryption
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1401-1424
      http://dx.doi.org/10.12988/ijcms.2007.07148

J. Biazar, M. Pourabd
      A Maple program for solving systems of linear and nonlinear integral equations by Adomian decomposition method
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1425-1432
      http://dx.doi.org/10.12988/ijcms.2007.07149

F. Russo
      On MC-hypercentral triply factorized groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1433-1440
      http://dx.doi.org/10.12988/ijcms.2007.07150

F. Russo
      MC-hypercentral groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1441-1449
      http://dx.doi.org/10.12988/ijcms.2007.07151

E. Baloui Jamkhaneh, M. Eshaghi Gordji
      On the minimized error of histogram estimator on location and scale density function family
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1451-1454
      http://dx.doi.org/10.12988/ijcms.2007.07152

K. Katagata
      Some cubic Blaschke products and quadratic rational functions with Siegel disks
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1455-1470
      http://dx.doi.org/10.12988/ijcms.2007.07153

R. Z. Humbataliev
      On the existence of \phi-solvability of boundary value problems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1471-1480
      http://dx.doi.org/10.12988/ijcms.2007.07154

M. N. Daif, M. S. Tammam El-Sayiad
      On generalized derivations in semiprime rings
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1481-1486
      http://dx.doi.org/10.12988/ijcms.2007.07155

M. N. Daif, M. S. Tammam El-Sayiad
      On Jordan and Jordan*-generalized derivations in semiprime rings with involution
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1487-1492
      http://dx.doi.org/10.12988/ijcms.2007.07156

I. H. Abdel-Halim Hassan, V. S. Erturk
      Applying differential transformation method to the one-dimensional planar Bratu problem
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1493-1504
      http://dx.doi.org/10.12988/ijcms.2007.07157

R. Karatas, C. Cinar
      On the solutions of the difference equation x_{n+1}=\frac{ax_{n-(2k+2)}}{-a+\overset{2k+2}{\underset{i=0}{\prod}}x_{n-i}}
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1505-1509
      http://dx.doi.org/10.12988/ijcms.2007.07158

H. Galeana-Sanchez, L. Pastrana-Ramirez
      k-Kernels in orientations of the line graph
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1511-1525
      http://dx.doi.org/10.12988/ijcms.2007.07159

E. Ballico, F. Prantil
      Coherent systems on singular genus one curves
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1527-1543
      http://dx.doi.org/10.12988/ijcms.2007.07160

E. Ballico
      The defectivity of zero-dimensional subschemes contained in double points
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1545-1548
      http://dx.doi.org/10.12988/ijcms.2007.07161

E. Ballico
      Splitting criteria for vector bundles on singular quadrics
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1549-1551
      http://dx.doi.org/10.12988/ijcms.2007.07162

E. Ballico
      Subschemes of multi-projective spaces and the generators of their multi-homogeneous ideal
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1553-1556
      http://dx.doi.org/10.12988/ijcms.2007.07163

F. Massamba
      A note on umbilical lightlike hypersurfaces of indefinite Sasakian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1557-1568
      http://dx.doi.org/10.12988/ijcms.2007.07164

M. M. Movahedi, S. Saati, A. R. Vahidi
      Iranian railway efficiency (1971-2004): An application of DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1569-1579
      http://dx.doi.org/10.12988/ijcms.2007.07165

J. Rashidinia, Z. Mahmoodi
      Non-polynomial spline solution of a singularly-perturbed boundary-value problems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1581-1586
      http://dx.doi.org/10.12988/ijcms.2007.07166

H. R. Khatami, J. Rashidinia
      Single step two stage method for second order singular initial value problems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1587-1593
      http://dx.doi.org/10.12988/ijcms.2007.07167

A. Neamaty, A. Dabbaghian
      Differential equations on the half-line with discontinuity conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1595-1600
      http://dx.doi.org/10.12988/ijcms.2007.07168

E. Karapinar
      Nuclearity and multipliers between Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 29-32, 1601-1606
      http://dx.doi.org/10.12988/ijcms.2007.07169


Journals | Books | Author guidelines